# SDR SWAA2022112262959

- Difficulty date: October 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 312, S5-6L.   REPAIRED THE FRAME IAW EA M-22-153-01244.
